Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Binomial and Poisson distributions as maximum entropy distributions

Binomial and Poisson distributions as maximum entropy distributions http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png IEEE Transactions on Information Theory CrossRef

Binomial and Poisson distributions as maximum entropy distributions

IEEE Transactions on Information Theory , Volume 47 (5): 2039-2041 – Jul 1, 2001

Binomial and Poisson distributions as maximum entropy distributions

IEEE Transactions on Information Theory , Volume 47 (5): 2039-2041 – Jul 1, 2001

Loading next page...
 
/lp/crossref/binomial-and-poisson-distributions-as-maximum-entropy-distributions-U2dGhCufFD

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0018-9448
DOI
10.1109/18.930936
Publisher site
See Article on Publisher Site

Abstract

Journal

IEEE Transactions on Information TheoryCrossRef

Published: Jul 1, 2001

There are no references for this article.